Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 87, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A characterization of unconditioned weak sequences
Manfred Steurich.
Proc. Amer. Math. Soc. 87 (1983), 189-199
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681820
Remark on the simplicial-cosimplicial tensor product
Rudolf Fritsch.
Proc. Amer. Math. Soc. 87 (1983), 200-202
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681821
Proof of Scott’s conjecture
D. Svrtan.
Proc. Amer. Math. Soc. 87 (1983), 203-207
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681822
Principal homogeneous spaces over Hensel rings
Rosario Strano.
Proc. Amer. Math. Soc. 87 (1983), 208-212
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681823
Rational tilings by $n$-dimensional crosses
Sándor Szabó.
Proc. Amer. Math. Soc. 87 (1983), 213-222
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681824
Pseudo-algebraically closed fields over rational function fields
Moshe Jarden and Saharon Shelah.
Proc. Amer. Math. Soc. 87 (1983), 223-228
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681825
On the uniqueness of generalized matrix functions
L. B. Beasley and L. J. Cummings.
Proc. Amer. Math. Soc. 87 (1983), 229-232
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681826
Similarity problem over $SL(n,Z_{p})$
H. Appelgate and H. Onishi.
Proc. Amer. Math. Soc. 87 (1983), 233-238
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681827
Rough and strongly rough norms on Banach spaces
G. Godini.
Proc. Amer. Math. Soc. 87 (1983), 239-245
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681828
Completeness and the contraction principle
J. M. Borwein.
Proc. Amer. Math. Soc. 87 (1983), 246-250
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681829
Coefficient bounds for the inverse of a function with derivative in $\mathcal{P}$
Richard J. Libera and Eligiusz J. Złotkiewicz.
Proc. Amer. Math. Soc. 87 (1983), 251-257
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681830
On lattice summing operators
Jerzy Szulga.
Proc. Amer. Math. Soc. 87 (1983), 258-262
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681831
Systems of differential equations subject to mild integral conditions
William F. Trench.
Proc. Amer. Math. Soc. 87 (1983), 263-270
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681832
$L^{p}$-boundedness of a certain class of multipliers associated with curves on the plane. I
Alberto Ruiz.
Proc. Amer. Math. Soc. 87 (1983), 271-276
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681833
$L^{p}$-boundedness of a certain class of multipliers associated with curves on the plane. II
Alberto Ruiz.
Proc. Amer. Math. Soc. 87 (1983), 277-282
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681834
A Radon-Nikodým theorem for natural cones associated with von Neumann algebras. II
Hideki Kosaki.
Proc. Amer. Math. Soc. 87 (1983), 283-288
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681835
Length of ray-images under conformal maps
V. Karunakaran.
Proc. Amer. Math. Soc. 87 (1983), 289-294
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681836
Spatial theory for algebras of unbounded operators. II
A. Inoue and K. Takesue.
Proc. Amer. Math. Soc. 87 (1983), 295-300
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681837
Note on restriction of Fourier transforms
Mên Ch’ang Hu.
Proc. Amer. Math. Soc. 87 (1983), 301-302
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681838
Plurisubharmonic functions associated with uniform algebras
Donna Kumagai.
Proc. Amer. Math. Soc. 87 (1983), 303-308
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681839
$L^{p}$-behavior of power series with positive coefficients and Hardy spaces
Miodrag Mateljević and Miroslav Pavlović.
Proc. Amer. Math. Soc. 87 (1983), 309-316
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681840
On stability of unitary matrix spaces
Jonathan Arazy.
Proc. Amer. Math. Soc. 87 (1983), 317-321
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681841
On the spectrum of towers
Harold Donnelly.
Proc. Amer. Math. Soc. 87 (1983), 322-329
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681842
A class of maximal ideals in the lattice of topologies
W. J. Thron and R. A. Valent.
Proc. Amer. Math. Soc. 87 (1983), 330-334
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681843
Nilpotency of homotopy pushouts
Vidhyanath Rao.
Proc. Amer. Math. Soc. 87 (1983), 335-341
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681844
Rigid finite-dimensional compacta whose squares are manifolds
Fredric D. Ancel and S. Singh.
Proc. Amer. Math. Soc. 87 (1983), 342-346
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681845
Collectionwise normality in screenable spaces
Mary Ellen Rudin.
Proc. Amer. Math. Soc. 87 (1983), 347-350
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681846
Concerning exactly $(n,1)$ images of continua
Sam B. Nadler and L. E. Ward.
Proc. Amer. Math. Soc. 87 (1983), 351-354
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681847
$H^{∗} (MO⟨8⟩;Z/2)$ is an extended $A^{∗} _{2}$-coalgebra
David J. Pengelley.
Proc. Amer. Math. Soc. 87 (1983), 355-356
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681848
On a certain class of $M_{1}$-spaces
T. Mizokami.
Proc. Amer. Math. Soc. 87 (1983), 357-362
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681849
On the relative de Rham sequence
N. Buchdahl.
Proc. Amer. Math. Soc. 87 (1983), 363-366
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681850
On the Adams conjecture
I. Dibag.
Proc. Amer. Math. Soc. 87 (1983), 367-374
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681851
Cell-like decompositions of homogeneous continua
James T. Rogers.
Proc. Amer. Math. Soc. 87 (1983), 375-377
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681852
Erratum to: “A uniqueness theorem for superharmonic functions in $R^{n}$” [Proc. Amer. Math. Soc. 84 (1982), no. 3, 362–364;\ MR 83a:31006]
J. L. Schiff.
Proc. Amer. Math. Soc. 87 (1983), 378
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 681853